Japanese

Massive Granulation Occurred in a Patient with Refractory Ulcers during H2-blgcker Therapy, Report of a Case Ho Nee-Chau 1 , satoshi Tsukioka 1 , Tsutomu Sasagawa 1 1Department of Gastroenterology, Niigata Municipal Hospital Keyword: 肉芽形成 , 難治性潰瘍 , 隆起型瘢痕 , H2ブロッカー pp.351-356
Published Date 1993/3/25
DOI https://doi.org/10.11477/mf.1403106127
  • Abstract
  • Look Inside

 It has been known that the bottom of ulcers rises due to excessive granulation in the healing stage of ulcers treated with H2-blockers. This paper describes a 58-year-old female patient with refractory ulcers in which massive granulation occurred after administration of an H2-blocker for about two years. She has had recurrent ulcers since 1975 and received an H2-blocker administration since 1982. Endoscopic findings obtained about 1 year and 11 months after the commencement of H2-blocker therapy revealed a recurrent A2 ulcer in the anterior and posterior walls of the gastric body. Endoscopic findings obtained four months later showed a large nodule at the site where an ulcer was found during the previous endoscopic procedures. The patient was operated on because the possibility of malignant gastric lymphoma could not be excluded, although biopsies gave no evidence of malignancy. The histopathological diagnosis was granulation. In general, the size of elevation of the ulcer bottom seen during the healing process is less than 1 cm, and to our knowledge, there is no report of elevations as large as that found in our patient (7 cm). The etiology and clinical significance of this finding are discussed in this paper.


Copyright © 1993, Igaku-Shoin Ltd. All rights reserved.

基本情報

電子版ISSN 1882-1219 印刷版ISSN 0536-2180 医学書院

関連文献

もっと見る

文献を共有